Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 210, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Oct 6, 2014, 3:27 PM CDT for Warren County, Kentucky. It was in force for 28 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 6, 2014, 3:27 PM CDT (20:27 UTC)
- Expired
- Oct 6, 2014, 3:55 PM CDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Warren County, KY
The radar
The Nashville radar (KOHX), 82 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 6, 3:32 PM CDT | HAIL 1 | Bowling Green, KY | PEA TO QUARTER SIZE HAIL REPORTED ON THE WEST SIDE OF BOWLING GREEN |
| Oct 6, 3:33 PM CDT | HAIL 0.5 | 1 Nw Bowling Green, KY | HALF INCH HAIL REPORTED VIA MPING |
| Oct 6, 3:35 PM CDT | HAIL 0.7 | Bowling Green, KY | BROADCAST MEDIA REPORTS DIME SIZE HAIL FALLING AT STATION |
| Oct 6, 3:35 PM CDT | HAIL 0.7 | Bowling Green, KY | BROADCAST MEDIA REPORTS DIME SIZE HAIL FALLING AT STATION ON RUSSELLVILLE RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1248 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
024
WUUS53 KLMK 062027
SVRLMK
KYC227-062055-
/O.NEW.KLMK.SV.W.0210.141006T2027Z-141006T2055Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
327 PM CDT MON OCT 6 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 355 PM CDT
* AT 324 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MEMPHIS
JUNCTION...AND MOVING EAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...MEMPHIS JUNCTION...CRESTMOOR...THREE SPRINGS...
DELAFIELD...GREENWOOD...MOUNT VICTOR...PLUM SPRINGS...WARREN COUNTY
REGIONAL AIRPORT...BRISTOW...HARDCASTLE...GREENHILL...GOTTS...
SUNNYSIDE...LOVING...POLKVILLE...OAKLAND...SMITHS GROVE...KEPLER
AND PONDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3686 8660 3699 8662 3708 8618 3706 8611
3697 8615 3694 8617 3693 8620 3694 8620
3693 8621
TIME...MOT...LOC 2027Z 255DEG 32KT 3695 8654
HAIL...1.25IN
WIND...<50MPH
$$
JDG1 follow-up statement
849
WWUS53 KLMK 062036
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
436 PM EDT MON OCT 6 2014
KYC227-062055-
/O.CON.KLMK.SV.W.0210.000000T0000Z-141006T2055Z/
WARREN KY-
336 PM CDT MON OCT 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL WARREN
COUNTY UNTIL 355 PM CDT...
AT 333 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CRESTMOOR...AND MOVING EAST AT 35 MPH. AT 332 CDT, THE KENTUCKY
MESONET REPORTED QUARTER SIZE HAIL OCCURRED ON THE WEST SIDE OF
BOWLING GREEN.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...DELAFIELD...GREENWOOD...MOUNT VICTOR...PLUM
SPRINGS...WARREN COUNTY REGIONAL AIRPORT...BRISTOW...HARDCASTLE...
GOTTS...SUNNYSIDE...LOVING...POLKVILLE...OAKLAND...SMITHS GROVE...
KEPLER...PONDSVILLE...THREE FORKS...HYDRO AND HAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING.
&&
LAT...LON 3700 8654 3708 8619 3706 8611 3697 8615
3694 8617 3691 8653
TIME...MOT...LOC 2034Z 255DEG 32KT 3697 8646
HAIL...1.00IN
WIND...<50MPH
$$
JDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 2:08 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Oct 6, 2:08 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 308 PM EDT Mon Oct 6 2014 .SHORT TERM (Now through Tuesday Night)... Issued at 306 PM EDT Mon Oct 6 2014 ...Strong to severe thunderstorms possible this afternoon/early evening... The synoptic pattern this afternoon features a broad trough across the eastern CONUS. A strong PV anomaly rotating through this trough will affect the region this afternoon into this evening. An additional impulse will slide through the trough aloft on Tuesday, bringing renewed chances for showers and thunderstorms. Showers and thunderstorms have begun to break out this afternoon. It seems like there may be two areas of focus, one across central KY associated with a weak wind shift and associated surface convergence. Another region of storm development has begun to erupt across portions of IL/IN on the edge of the strong forcing associated with the incoming strong PV anomaly. Both regions of activity will likely continue to increase in coverage/intensity as it encounters a more favorable thermodynamic environment. Still think the best threat of strong to severe storms will be across south-central KY. SBCAPEs have risen to near 1500 J/kg and with 50 knots of 0-6 shear, supercell development along with line segments will be possible. Am not too high on the tornado threat at this time given the low-level wind fields have continued to veer, thus low-level hodographs are not all too impressive. The main threats will certainly be hail and damaging winds, but an isolated tornado cannot be ruled out if a storm is able to interact with any lingering boundaries/differential heating zones. The strong convection will push east this evening, but a few showers could continue to linger within the cyclonic flow aloft. Overnight lows will fall into the low and mid 50s. Tuesday will feature a similar setup to today. A low-level jet of 40-50 knots will ramp up in the morning hours, likely inducing an area of mainly elevated convection during the morning hours. The question then becomes whether or not we will clear out in time for additional surface-based convection to develop during the afternoon hours along a synoptic cold front. Given the NAM seems to have done the best with trends/instability this afternoon, will favor that solution for tomorrow. It develops in excess of 1000 J/kg of MLCAPE instability along the front by tomorrow afternoon. While this may be a bit overdone, do still feel there will be enough to once again develop surface-based convection in the afternoon. Wind fields will be even more impressive than today, as 0-6km shear increases to 60+ knots. Low-level winds may stay a bit more backed than today as well, which would support a conditional tornado risk if we can destabilize sufficiently, in addition to the risks of large hail and damaging winds. The front will push east by tomorrow evening, finally bringing a reprieve from the precipitation. Overnight lows will fall into the upper 40s and 50s. .LONG TERM (Wednesday through Monday)... Issued at 248 PM EDT Mon Oct 6 2014 ...Rounds of Rain with Excessive Rainfall Possible Late this Week... The long term will start off dry with northwesterly flow aloft and high pressure at the surface. Temperatures will top out in the lower to mid 70s Wednesday under partly cloudy skies. Wednesday night will begin the return to unsettled weather as a warm front moves north across the region and a low pressure system approaches from the west. Moisture will be on the increase through the end of the work week as we get return flow from the south and moisture from tropical storm Simon feeds into the system. Precipitable water values will rise to 1.5-1.8" by Thursday night/Friday, well above climatological normals for this time of year. Showers and storms will increase in the warm sector on Thursday. A frontal boundary will then begin to slowly sink south across the area Thursday night through Friday bringing a couple of rounds of showers and storms. This boundary will be slow moving and if any training of storms occurs, there is the potential for some minor flooding. However, with dry rather dry antecedent conditions, this may not be so much of a problem. Beyond Friday there is still quite a bit of uncertainty in the forecast. The front will stall out somewhere across southern KY or TN and where it ends up will impact the precipitation and temperature forecasts. For now will continue with a chance of rain through the end of the forecast period. However, if it does sink further south we could have a brief period of dry weather before the next system moves through. && .AVIATION (18Z TAF Update)... Issued at 122 PM EDT Mon Oct 6 2014 Several quick-hitting disturbances will make for a rather active TAF period. Currently, precipitation has become rather scattered across the region. Earlier widespread precipitation has left MVFR cigs at KLEX and KSDF, but do not expect these ceilings to last too long. Otherwise, winds will pick up at all sites through the remainder of the afternoon, with WSW gusts up to around 25 knots. A weak front will also push through sites this afternoon into this evening, setting the stage for additional thunderstorm development. Coverage and timing of these storms remain a bit in question given the lingering cloud cover hampering instability, but will attempt to highlight the best timing in TEMPO groups at all sites. Some of these storms may contain some hail and gusty winds. For tonight, the bulk of the convection should push southeast of all sites. However, disturbances riding through the region will continue to spark some showers, mainly at KSDF and KLEX. Winds will become lighter overnight. Tuesday looks to be quite similar to today, with morning convection followed by a break and additional storms in the afternoon. Surface winds will once again be gusty, with gusts around 25 knots likely. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........KJD Long Term.........EER Aviation..........KJD
Hazardous weather outlook, Oct 6, 2:24 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 324 PM EDT MON OCT 6 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-071930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 324 PM EDT MON OCT 6 2014 /224 PM CDT MON OCT 6 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AS A FRONT PUSHES INTO THE REGION. STRONG WINDS ALOFT AND MODERATE INSTABILITY MAY ALLOW SOME STORMS TO BECOME SEVERE...WITH DAMAGING WINDS TO 60 MPH AND LARGE HAIL UP TO THE SIZE OF QUARTERS. THE REGION MOST LIKELY TO SEE THESE STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AS ANOTHER UPPER LEVEL DISTURBANCE PASSES THROUGH THE AREA. SOME OF THE STRONGEST STORMS COULD CONTAIN HAIL AND GUSTY WINDS...ALTHOUGH AN ISOLATED TORNADO MAY BE POSSIBLE IF THE ATMOSPHERE CAN DESTABILIZE ENOUGH IN THE AFTERNOON. THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM THURSDAY THROUGH SUNDAY AS A COLD FRONT SLOWLY PUSHES SOUTHWARD ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY AND TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/EER
In the hours before
Special weather statement, Oct 6, 3:10 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT MON OCT 6 2014
KYZ041-049-057-062040-
CLARK KY-FAYETTE KY-MADISON KY-
410 PM EDT MON OCT 6 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
PENNY SIZE HAIL...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF VETERANS PARK...AND MOVING
EAST AT 45 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND PENNY
SIZE HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
WINCHESTER...
LISLETOWN AND HOOTENTOWN...
PROVIDENCE AND FLANAGAN...
LYNDALE AND PINCHEM...
FRANKLIN AND RUCKERVILLE...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
101 AND 98.
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
97 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3792 8398 3784 8442 3791 8445 3809 8406
3794 8396
TIME...MOT...LOC 2010Z 248DEG 37KT 3789 8436
SCHOETTMERSpecial weather statement, Oct 6, 3:17 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 317 PM CDT MON OCT 6 2014 KYZ053-063-064-062030- GREEN KY-HART KY-LARUE KY- 317 PM CDT MON OCT 6 2014 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND PENNY SIZE HAIL... AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF MUNFORDVILLE...AND MOVING EAST AT 30 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND PENNY SIZE HAIL...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... GABE... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3748 8570 3728 8553 3725 8585 3738 8591 TIME...MOT...LOC 2017Z 248DEG 34KT 3736 8572 JDG
Special weather statement, Oct 6, 3:17 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 417 PM EDT MON OCT 6 2014 KYZ054>056-066-067-062045- BOYLE KY-CASEY KY-GARRARD KY-LINCOLN KY-MARION KY- 417 PM EDT MON OCT 6 2014 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY SIZE HAIL...AND 40 MPH WINDS... AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTHWEST OF DANVILLE...AND MOVING EAST AT 40 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... STANFORD... DANVILLE... PARKSVILLE AND HUSTONVILLE... JUNCTION CITY AND MILLEDGEVILLE... STUART POWELL FIELD AIRPORT AND TURNERSVILLE... HUBBLE AND HEDGEVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3771 8462 3747 8457 3745 8509 3756 8510 TIME...MOT...LOC 2017Z 256DEG 33KT 3753 8495 SCHOETTMER
Special weather statement, Oct 6, 3:18 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM CDT MON OCT 6 2014
KYZ071-062035-
WARREN KY-
318 PM CDT MON OCT 6 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
PENNY SIZE HAIL...
AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CRESTMOOR...AND MOVING EAST AT 40 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND PENNY
SIZE HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
THREE SPRINGS...
PLUM SPRINGS...
MOUNT VICTOR...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
20 AND 39.
THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1 AND
7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS.
&&
LAT...LON 3687 8660 3705 8666 3709 8620 3708 8619
3707 8618 3701 8615 3695 8620
TIME...MOT...LOC 2018Z 252DEG 34KT 3696 8645
04Local storm report, Oct 6, 3:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT MON OCT 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 2 S BOWLING GREEN 36.94N 86.44W
10/06/2014 E0.70 INCH WARREN KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1400833
RLLocal storm report, Oct 6, 3:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
426 PM EDT MON OCT 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 2 ENE MORGANTOWN 37.23N 86.67W
10/06/2014 E1.00 INCH BUTLER KY PUBLIC
PICTURE VIA FACEBOOK OF QUARTER SIZE HAIL
&&
EVENT NUMBER LMK1400834
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 11:05 PM CDT | Special Weather Statement | LMK | Mercer | 30 min |
| Oct 5, 11:26 PM CDT | Special Weather Statement | LMK | Allen, Logan, Simpson | 44 min |
| Oct 6, 12:07 AM CDT | Special Weather Statement | LMK | Allen, Logan, Monroe, Simpson | 43 min |
| Oct 6, 2:37 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan | 28 min |
| Oct 6, 2:40 AM CDT | Special Weather Statement | LMK | Metcalfe | 30 min |
| Oct 6, 3:23 AM CDT | Special Weather Statement | LMK | Adair, Russell | 32 min |
| Oct 6, 3:38 AM CDT | Special Weather Statement | LMK | Barren | 32 min |
| Oct 6, 4:08 AM CDT | Special Weather Statement | LMK | Adair, Metcalfe | 27 min |
| Oct 6, 7:50 AM CDT | Special Weather Statement | LMK | Shelby | 30 min |
| Oct 6, 9:01 AM CDT | Special Weather Statement | LMK | Scott | 29 min |
| Oct 6, 9:19 AM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby | 31 min |
| Oct 6, 9:47 AM CDT | Special Weather Statement | LMK | Henry | 28 min |
| Oct 6, 10:01 AM CDT | Special Weather Statement | LMK | Hardin | 29 min |
| Oct 6, 10:26 AM CDT | Special Weather Statement | LMK | Larue | 29 min |
| Oct 6, 10:27 AM CDT | Special Weather Statement | LMK | Oldham | 28 min |
| Oct 6, 1:56 PM CDT | Special Weather Statement | LMK | Boyle, Marion | 29 min |
| Oct 6, 2:02 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Mercer | 33 min |
| Oct 6, 2:06 PM CDT | Special Weather Statement | LMK | Larue | 29 min |
| Oct 6, 2:15 PM CDT | Special Weather Statement | LMK | Green, Taylor | 30 min |
| Oct 6, 2:23 PM CDT | Special Weather Statement | LMK | Edmonson | 27 min |
| Oct 6, 2:30 PM CDT | Special Weather Statement | LMK | Hardin | 30 min |
| Oct 6, 2:36 PM CDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Taylor | 29 min |
| Oct 6, 2:42 PM CDT | Special Weather Statement | LMK | Boyle | 28 min |
| Oct 6, 2:46 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 19 min |
| Oct 6, 2:47 PM CDT | Special Weather Statement | LMK | Marion | 28 min |
| Oct 6, 3:03 PM CDT | Special Weather Statement | LMK | Logan | 47 min |
| Oct 6, 3:06 PM CDT | Special Weather Statement | LMK | Marion | 29 min |
| Oct 6, 3:10 PM CDT | Special Weather Statement | LMK | Clark | 30 min |
| Oct 6, 3:17 PM CDT | Special Weather Statement | LMK | Boyle | 28 min |
| Oct 6, 3:18 PM CDT | Special Weather Statement | LMK | Warren | 17 min |
| Oct 6, 3:19 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Marion | 31 min |
| Oct 6, 3:22 PM CDT | Severe Thunderstorm Warning | LMK | Green, Marion, Taylor | 28 min |
| Oct 6, 3:28 PM CDT | Special Weather Statement | LMK | Madison | 32 min |
| Oct 6, 3:37 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 33 min |
| Oct 6, 3:59 PM CDT | Special Weather Statement | LMK | Green, Taylor | 31 min |
| Oct 6, 4:00 PM CDT | Severe Thunderstorm Warning | LMK | Warren | 30 min |
| Oct 6, 4:05 PM CDT | Special Weather Statement | LMK | Simpson | 30 min |
| Oct 6, 4:07 PM CDT | Special Weather Statement | LMK | Fayette, Jessamine | 33 min |
| Oct 6, 4:10 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Taylor | 30 min |
| Oct 6, 4:16 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 29 min |
| Oct 6, 4:30 PM CDT | Special Weather Statement | LMK | Hart | 30 min |
| Oct 6, 4:33 PM CDT | Special Weather Statement | LMK | Barren | 32 min |
| Oct 6, 4:35 PM CDT | Special Weather Statement | LMK | Garrard, Lincoln | 30 min |
| Oct 6, 4:40 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Warren | 30 min |
| Oct 6, 4:47 PM CDT | Special Weather Statement | LMK | Clinton | 33 min |
| Oct 6, 4:52 PM CDT | Special Weather Statement | LMK | Hart | 28 min |
| Oct 6, 4:57 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe | 28 min |
| Oct 6, 5:00 PM CDT | Special Weather Statement | LMK | Madison | 30 min |
| Oct 6, 5:08 PM CDT | Special Weather Statement | LMK | Lincoln | 32 min |
| Oct 6, 5:12 PM CDT | Special Weather Statement | LMK | Clinton | 28 min |
| Oct 6, 5:19 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 31 min |
| Oct 6, 5:30 PM CDT | Special Weather Statement | LMK | Metcalfe | 30 min |
| Oct 6, 5:43 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Russell | 32 min |
| Oct 6, 5:44 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 31 min |
| Oct 6, 5:47 PM CDT | Special Weather Statement | LMK | Lincoln | 28 min |
| Oct 6, 5:53 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 27 min |
| Oct 6, 6:02 PM CDT | Tornado Warning | LMK | Clinton, Cumberland, Russell | 28 min |
| Oct 6, 6:17 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 23 min |
| Oct 6, 6:19 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Ohio | 31 min |
| Oct 6, 6:21 PM CDT | Special Weather Statement | LMK | Adair, Casey | 29 min |
| Oct 6, 6:42 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 28 min |
| Oct 6, 6:49 PM CDT | Special Weather Statement | LMK | Grayson | 31 min |
| Oct 6, 6:54 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart | 31 min |
| Oct 6, 6:57 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Ohio | 28 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.